Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Hilbert matrix. I


Author: Marvin Rosenblum
Journal: Proc. Amer. Math. Soc. 9 (1958), 137-140
MSC: Primary 40.00; Secondary 46.00
MathSciNet review: 0094626
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, Higher transcendental functions, I, 1953.
  • [2] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 1952.
  • [3] C. K. Hill, The Hilbert bound of a certain doubly-infinite matrix, J. London Math. Soc. 32 (1957), 7–17. MR 0084121
  • [4] A. E. Ingham, A note on Hilbert's-inequality, J. London Math. Soc. vol. 11 (1936) pp. 237-240.
  • [5] Tosio Kato, On the Hilbert matrix, Proc. Amer. Math. Soc. 8 (1957), 73–81. MR 0083965, 10.1090/S0002-9939-1957-0083965-4
  • [6] Wilhelm Magnus, Über einige beschränkte Matrizen, Arch. Math. 2 (1949–1950), 405–412 (1951) (German). MR 0044030
  • [7] Hari Shanker, An integral equation for Whittaker’s confluent hypergeometric function, Proc. Cambridge Philos. Soc. 45 (1949), 482–483. MR 0029452
  • [8] G. Szegö, Orthogonal polynomials, Amer. Math Soc. Colloquium Publications, vol. 23, 1939.
  • [9] O. Taussky, Bull. Amer. Math. Soc. Research Problem 60-3-12.
  • [10] E. C. Titchmarsh, Theory of functions, 2d ed., 1939.
  • [11] E. T. Whittaker and G. N. Watson, Modern analysis, 4th ed., 1952.
  • [12] A. Zygmund, Trigonometrical series, 1936.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00, 46.00

Retrieve articles in all journals with MSC: 40.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0094626-0
Article copyright: © Copyright 1958 American Mathematical Society